# SDR 95UAL747012

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT EMERGENCY LIGHT STAYS ON DIM.  REPLACED LIGHT ASSY.
